Algebraic sets with fully characteristic radicals

Mohammad Shahryari*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)


We obtain a necessary and sufficient condition for an algebraic set in a group to have a fully character- istic radical. As a result, we see that if the radical of a system of equation S over a group G is fully characteristic, then there exists a class (Formula presented) of subgroups of G such that elements of S are identities of (Formula presented).

Original languageEnglish
Pages (from-to)293-297
Number of pages5
JournalJournal of Siberian Federal University - Mathematics and Physics
Issue number3
Publication statusPublished - 2017
Externally publishedYes


  • Algebraic set
  • Algebraic structures
  • Equations
  • Fully characteristic subgroup
  • Fully invariant congruence
  • Radical ideal

ASJC Scopus subject areas

  • General Mathematics
  • General Physics and Astronomy


Dive into the research topics of 'Algebraic sets with fully characteristic radicals'. Together they form a unique fingerprint.

Cite this